# SDR ECQS2014082200491

- Difficulty date: August 1, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N646FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843706
- Engine: Lyc O360A4M
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8532RS
- Condition: Failed
- Part time: 1,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED WHEN THROTTLE WAS DECREASED TO APPROXIMATELY 1600 RPM, THE ALTERNATOR FAIL CAS ILLUMINATED AND ALTERNATOR OUTPUT WENT TO ZERO.  THE PROCESS COULD BE DUPLICATED CONSISTENTLY.
